# SDR CALA2013112793288

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR SUPPORT AT STATION 980, LBL 40 IS CORRODED.  CORRODED FLOOR INTERCOSTAL REPAIRED AT BS 940 TO BS 1003 LBL 40, CORROSION REMOVED IAW SRM 51-10-02. RECORD BLEND OUT CORROSION DEPTH 0.032 WIDTH 0.9 INCHES, LENGTH 1.5.  CORROSION BLEND OUT NOT WITHIN SRM 53-00-5 ALLOWABLE DAMAGE FIG 101 LIMITS.  FOR REPAIR, REFER TO ECRA 5320-02190 REV O.
